# SDR RRXA97240

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 4640968
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FLOORBEAM AT, STA 920 RT.  *S/D*  REMOVED CORROSION DAMAGE FROM FLOORBEAM, FABRICATED AND INSTALLED REPAIR ANGLES IAW FAA APPROVED COTNEY ENGINEERING SKETCH D02-R04 AND DC-8 SRM 51-1-8, 51-1-20D AND 51-1-21.
